What was I thinking!!!!!!!!!!!!!!!

Discussion in 'Fibromyalgia Main Forum' started by lovethesun, Oct 12, 2005.

  1. lovethesun

    lovethesun New Member

    Last year I had a flu shot and it took me 4 days to recover My doctor said that I needed a tetanus shot(haden't had one in 40 years!)and one of those pneumonia vaccines I said O.K.

    The assistant comes in and gives me a shot in both arms.The next day, I felt horrible,like I had the flu.and I felt bad til today.I've even been runnng a fever.It didn't dawn on me until yesterday what I had done by taking both shots the same day.I'll never do that again!(I hope)
  2. Tigger57

    Tigger57 New Member

    I'm so sorry for you. That sounds awful, but thank you for bringing it to our attention. I'll make sure I don't do that. I try not to have any vaccines, but in the pass I didn't work during the winter and it was easy to stay out of places where there were a lot of people.

    I hope you feel better soon.
    Tigger
  3. lovethesun

    lovethesun New Member

    It's kind of humourus in retrospect.I'm gladto see you on the board again.I was getting worried about you.I know that you are still waiting for God to open that window.I'm sure whatever happens will be best for you.I'll say some extra prayers.Linda